Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Recurrence relations for the indefinite integrals of the associated Legendre functions
HTML articles powered by AMS MathViewer

by A. R. DiDonato PDF
Math. Comp. 38 (1982), 547-551 Request permission


Two recurrence relations are derived for the computation of the integral of the associated Legendre functions of real argument and integer order and degree.
  • Philip M. Morse and Herman Feshbach, Methods of theoretical physics. 2 volumes, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1953. MR 0059774
  • M. K. Paul, Recurrence relations for integrals of associated Legendre functions, Bull. Géodésique 52 (1978), no. 3, 177–190. MR 508198, DOI 10.1007/BF02521771
  • W. M. Robertson, Spherical Geodetic Transformations, Vol. I of II, Report No. R-l181, The Charles Stark Draper Laboratories, Inc., Cambridge, Mass. 02139, September 1978.
  • E. T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1996. An introduction to the general theory of infinite processes and of analytic functions; with an account of the principal transcendental functions; Reprint of the fourth (1927) edition. MR 1424469, DOI 10.1017/CBO9780511608759
  • B. Zondek, Aggregation Errors of Cell-Averaged Geoid Heights, Naval Surface Weapons Center, Dahlgren Laboratory, TR-3608, April 1977.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 33A45, 33A65
  • Retrieve articles in all journals with MSC: 33A45, 33A65
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Math. Comp. 38 (1982), 547-551
  • MSC: Primary 33A45; Secondary 33A65
  • DOI:
  • MathSciNet review: 645670